Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 53 (2016), 121-142
Published electronically: August 26, 2015
Full text: PDF

MR: 0231827 (38 \#155)
J. T. Tate
$p$-divisible groups.
1967, 158-183 pp.
Reviewed by: M. Miyanishi

MR: 0546620 (81i:10032)
Pierre Deligne
Varietes de Shimura: interpretation modulaire, et techniques de construction de modeles canoniques.
Proc. Sympos. Pure Math., XXXIII, 1979, 247-289 pp.
Reviewed by: J. S. Milne

MR: 1047143 (91g:11066)
K. A. Ribet
On modular representations of $\operatorname{Gal} (\overline{\mathbf{Q}}/\mathbf{Q})$ arising from modular forms.
Inventiones Mathematicae 100, (1990), no. 2, 431-476
Reviewed by: Glenn Stevens

MR: 1793414 (2002b:11072)
C. M. Skinner and A. J. Wiles
Residually reducible representations and modular forms.
Institut des Hautes Etudes Scientifiques. Publications Mathematiques, (1999), no. 89, 5-126
Reviewed by: Jacques Tilouine

MR: 1705837 (2000m:14024)
Takeshi Tsuji
$p$-adic etale cohomology and crystalline cohomology in the semi-stable reduction case.
Inventiones Mathematicae 137, (1999), no. 2, 233-411
Reviewed by: Abdellah Mokrane

MR: 1935843 (2003k:11092)
Ravi Ramakrishna
Deforming Galois representations and the conjectures of Serre and Fontaine-Mazur.
Annals of Mathematics. Second Series 156, (2002), no. 1, 115-154
Reviewed by: Chandrashekhar Khare

MR: 1992017 (2004f:11053)
Mark Kisin
Overconvergent modular forms and the Fontaine-Mazur conjecture.
Inventiones Mathematicae 153, (2003), no. 2, 373-454
Reviewed by: Thomas A. Weston

MR: 2480604 (2009m:11077)
Chandrashekhar Khare and Jean-Pierre Wintenberger
On Serre’s conjecture for 2-dimensional mod $p$ representations of $\operatorname{Gal}(\overline{\mathbb{Q}}/\mathbb{Q})$.
Annals of Mathematics. Second Series 169, (2009), no. 1, 229-253
Reviewed by: Gabor Wiese

MR: 3090258
Peter Scholze
Perfectoid spaces.
Publications Mathematiques. Institut de Hautes Études Scientifiques 116, (2012), 245-313
Reviewed by: Jean-Marc Fontaine

Journal: Bull. Amer. Math. Soc. 53 (2016), 121-142
Article copyright: © Copyright 2015 American Mathematical Society
American Mathematical Society